| Model Number |
CI-1601-04 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Malfunction
Event or Problem Description
The recipient is reportedly experiencing decreased performance and sound quality issues.A review of the recipient¿s test data indicated impedance issues.Programming adjustments were made, however, the issue did not resolve.The recipient was advised to possibly discontinue use of device till revision.Revision surgery will be scheduled.
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.